# SDR DALA2022072005025

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 AFTER REMOVAL FASTENERS ON FRAME AT STA 1320 BTW STR 28RH TO 27RH WAS FOUND CRACK ON FRAME (CCT). CORRECTIVE ACTION: SUMMARY OF NRC 662-FRAME AT STA 1320 BTW STR 28RH TO 27RH WAS REPAIRED PER B757-200 SRM. (2323908)
